# SDR CA040414001

- Difficulty date: April 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,817 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 3020159
- Condition: Collapsed
- Location: Compress Shroud
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HOT SECTION WAS DISMANTLED FOR A SCHEDULED CT DISK REPLACEMENT.  CT SHROUD SEGMENTS HAD SHIFTED AXIALLY.  THE RETAINING RING HAD COME OUT OF THE GROOVE.  THIS PROBLEM HAS BEEN DOCUMENTED ON OTHER ENGINES.  MFG HAS ISSUED P/N 3110741-02 RETAINING RING ON SB 13121 (60A, 61, 62, 65 SERIES) AND SB 3248 (41/42, 45 SERIES) TO PREVENT THE COLLAPSE OF THE RETAINING RING.  THE LATTER SB HAS NOT BEEN ISSUED ON SMALLER ENGINE MODELS SUCH AS THE 114A ENGINE MODEL TO ALLOW THE MORE ROBUST RETAINING RING TO BE USED.
